Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 23, NWS Indianapolis, IN

March 20, 20175 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 20, 2017, 4:00 PM EDT for 5 counties in Indiana. It was in force for 45 min. 25 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2017, 4:00 PM EDT (20:00 UTC)
Expired
Mar 20, 2017, 4:45 PM EDT
In force
45 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 31 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 4:00 PM EDTHAIL 0.54 Se Zionsville, INLOTS OF LIGHTNING SEEN AT THE TIME.
Mar 20, 4:00 PM EDTHAIL 11 Ene Nora, IN.
Mar 20, 4:00 PM EDTHAIL 12 Ne Broad Ripple, IN.
Mar 20, 4:00 PM EDTHAIL 12 Ne Williams Creek, IN.
Mar 20, 4:00 PM EDTHAIL 1.251 Ese Zionsville, INREPORT VIA TWITTER.
Mar 20, 4:00 PM EDTHAIL 1.25Zionsville, INREPORT VIA TWITTER.
Mar 20, 4:03 PM EDTHAIL 0.253 Wnw Meridian Hills, IN.
Mar 20, 4:06 PM EDTHAIL 0.252 Nnw Nora, IN.
Mar 20, 4:06 PM EDTHAIL 0.253 N Williams Creek, IN.
Mar 20, 4:06 PM EDTHAIL 0.253 Sw Carmel, IN.
Mar 20, 4:07 PM EDTHAIL 0.753 Wsw Carmel, INREPORT VIA TWITTER.
Mar 20, 4:08 PM EDTHAIL 0.51 Nnw Nora, IN.
Mar 20, 4:08 PM EDTHAIL 0.52 N Williams Creek, IN.
Mar 20, 4:12 PM EDTHAIL 0.753 Wsw Carmel, INREPORT VIA TWITTER.
Mar 20, 4:13 PM EDTHAIL 0.51 Nw Carmel, INREPORTED AT 112TH AND HAVERSTICK, CARMEL, IN.
Mar 20, 4:15 PM EDTHAIL 0.51 W Cumberland, IN.
Mar 20, 4:15 PM EDTHAIL 11 W Zionsville, INHEAVY HAIL FELL FOR 15-25 MINUTES.
Mar 20, 4:20 PM EDTHAIL 0.881 Ne Williams Creek, INREPORTED AT NORA, IN.
Mar 20, 4:20 PM EDTHAIL 0.88Nora, INREPORTED AT NORA, IN.
Mar 20, 4:20 PM EDTHAIL 11 S Castleton, IN.
Mar 20, 4:20 PM EDTHAIL 11 Sse Castleton, IN.
Mar 20, 4:30 PM EDTHAIL 0.51 Nw Carmel, IN.
Mar 20, 4:30 PM EDTHAIL 11 Ne Cumberland, INLOCATED AT 100 NORTH AND 700 WEST IN CUMBERLAND, IN.
Mar 20, 4:40 PM EDTHAIL 0.752 Ese Westfield, IN.
Mar 20, 4:45 PM EDTHAIL 0.53 Ene Fishers, IN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1809 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

527 
WUUS53 KIND 202000
SVRIND
INC011-057-059-095-097-202045-
/O.NEW.KIND.SV.W.0023.170320T2000Z-170320T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
400 PM EDT MON MAR 20 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southwestern Madison County in central Indiana...
  Hancock County in central Indiana...
  Northern Marion County in central Indiana...
  Southeastern Boone County in central Indiana...
  Southern Hamilton County in central Indiana...

* Until 445 PM EDT.

* At 359 PM EDT, a severe thunderstorm was located near Carmel, or 10
  miles north of Indianapolis, moving east at 50 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Greenfield,
  Zionsville, Westfield, Cumberland, McCordsville, Pendleton,
  Fortville, Ingalls, New Palestine, Meridian Hills, Warren Park,
  Rocky Ripple, Williams Creek, Wynnedale and Spring Lake.

This includes the following highways...
 Interstate 65 between mile markers 115 and 127.
 Interstate 69 between mile markers 200 and 220.
 Interstate 70 between mile markers 83 and 109.
 Interstate 74 between mile markers 94 and 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4003 8575 3980 8564 3970 8593 3970 8595
      3969 8595 3987 8633 3992 8633 4011 8622
TIME...MOT...LOC 1959Z 290DEG 44KT 3993 8617 

HAIL...1.00IN
WIND...<50MPH
 
$$

TDUD
3 follow-up statements
132 
WWUS53 KIND 202018
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
418 PM EDT MON MAR 20 2017

INC011-057-059-095-097-202045-
/O.CON.KIND.SV.W.0023.000000T0000Z-170320T2045Z/
Madison IN-Hancock IN-Marion IN-Boone IN-Hamilton IN-
418 PM EDT MON MAR 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN MADISON...HANCOCK...NORTHERN MARION...SOUTHEASTERN
BOONE AND SOUTHERN HAMILTON COUNTIES...

At 417 PM EDT, a severe thunderstorm was located over Lawrence, or 9
miles northeast of Indianapolis, moving southeast at 30 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Greenfield,
Zionsville, Westfield, Cumberland, McCordsville, Pendleton,
Fortville, Ingalls, New Palestine, Meridian Hills, Warren Park, Rocky
Ripple, Williams Creek, Wynnedale and Spring Lake.

This includes the following highways...
 Interstate 65 between mile markers 115 and 127.
 Interstate 69 between mile markers 200 and 220.
 Interstate 70 between mile markers 83 and 109.
 Interstate 74 between mile markers 94 and 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4003 8575 3980 8564 3970 8593 3970 8595
      3969 8595 3987 8633 3992 8633 4011 8622
TIME...MOT...LOC 2017Z 295DEG 27KT 3987 8601 

HAIL...1.00IN
WIND...<50MPH
 
$$

TDUD
616 
WWUS53 KIND 202035
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
435 PM EDT MON MAR 20 2017

INC011-095-202044-
/O.CAN.KIND.SV.W.0023.000000T0000Z-170320T2045Z/
Madison IN-Boone IN-
435 PM EDT MON MAR 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON AND
SOUTHEASTERN BOONE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3998 8586 3994 8586 3994 8579 3980 8564
      3969 8595 3992 8610 4000 8621 4011 8622
TIME...MOT...LOC 2034Z 297DEG 37KT 3978 8580 

$$

INC057-059-097-202045-
/O.CON.KIND.SV.W.0023.000000T0000Z-170320T2045Z/
Hancock IN-Marion IN-Hamilton IN-
435 PM EDT MON MAR 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR HANCOCK...NORTHEASTERN MARION AND SOUTHERN HAMILTON COUNTIES...

At 434 PM EDT, a severe thunderstorm was located over Greenfield, or
17 miles east of Indianapolis, moving southeast at 40 mph.

HAZARD...Half dollar size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Greenfield,
Westfield, Cumberland, McCordsville, Fortville, New Palestine, Spring
Lake, Geist Reservoir and Castleton.

This includes the following highways...
 Interstate 69 between mile markers 200 and 211.
 Interstate 70 between mile markers 91 and 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3998 8586 3994 8586 3994 8579 3980 8564
      3969 8595 3992 8610 4000 8621 4011 8622
TIME...MOT...LOC 2034Z 297DEG 37KT 3978 8580 

HAIL...1.25IN
WIND...<50MPH
 
$$

MK
017 
WWUS53 KIND 202046
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
446 PM EDT MON MAR 20 2017

INC057-059-097-202056-
/O.EXP.KIND.SV.W.0023.000000T0000Z-170320T2045Z/
Hancock IN-Marion IN-Hamilton IN-
446 PM EDT MON MAR 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK...NORTHEASTERN MARION
AND SOUTHERN HAMILTON COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small
hail is still possible with thunderstorms in the area.

LAT...LON 3998 8586 3994 8586 3994 8579 3980 8564
      3969 8595 3992 8610 4000 8621 4011 8622
TIME...MOT...LOC 2046Z 290DEG 44KT 3974 8564 

$$

MK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 2:47 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Mar 20, 2:47 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
247 PM EDT Mon Mar 20 2017

.UPDATE...
The SYNOPSIS, NEAR TERM, SHORT TERM, and LONG TERM sections have been
updated below.

&&

.SYNOPSIS...
Issued at 247 PM EDT Mon Mar 20 2017

Rain chances will persist across the area into Tuesday as a couple
of cold fronts move through the area. After a brief break mid week,
frequent rain chances will return to the area late week into the
weekend as a couple of low pressure systems move through. Other than
a brief cooldown mid week, temperatures will remain near to above
average.

&&

.NEAR TERM.../Rest of This Afternoon and Tonight/
Issued at 247 PM EDT Mon Mar 20 2017

An area of thunderstorms, some severe, will continue to march across
roughly the northeast half of central Indiana during this afternoon.
With the elevated nature of the storms, large hail should continue
to be the primary threat. Will use a pre-first period in the text
products to account for this area of storms.

Temperatures will be tricky this afternoon as warm air sneaks into
the area with an area of low pressure. Confidence is low on how this
works out, especially with a persistent cold area across the middle
of the forecast area.

Low chances for rain will linger across the eastern half or so of
the forecast area after 00Z for a few hours. The remainder of the
night will be dry with forcing exiting the area.

Models are hinting at some low clouds developing overnight, so will
keep skies mostly cloudy.

Stayed with the blend for low temperatures.

&&

.SHORT TERM.../Tuesday through Thursday/
Issued at 247 PM EDT Mon Mar 20 2017

Models are close enough that the model blend initialization was
accepted for most items.

A weakening cold front will move into the area on Tuesday along with
some upper forcing. However, the upper forcing doesn't look as good
as it did yesterday at this time. Thus have lowered PoPs into the
slight chance category most areas Tuesday afternoon.

As drier air works in Tuesday night, PoPs will be confined to the
southern half of the area and to the evening hours. PoPs will still
only be slight chance.

High pressure will then bring in drier air for Wednesday and
Wednesday night. Thus will continue a dry forecast.

Warm advection aloft on Thursday will increase the clouds and
provide some lift, but the lower levels will remain dry. Thus feel a
dry forecast looks good for Thursday.

Stayed with the model blend for temperatures. Low temperatures
Tuesday night and Wednesday night could lead to freeze warnings for
the far southern counties those nights.

&&

.LONG TERM.../Thursday Night Through Monday/
Issued at 247 PM EDT Mon Mar 20 2017

Models are close enough that the model blend initialization was
accepted for most items.

The long term looks to be wet with frequent chances for rain. A warm
front could bring some rain Thursday night, but better chances for
rain will arrive with an upper low and surface low pressure system
later Friday night into the weekend.

Another system may move in for early next week and bring more
chances for rain.

The systems look to bring in warm air for much of the long term,
with highs in the 60s for most days.

&&

.AVIATION /Discussion for the 20/1800Z TAF Issuance/...

Issued at 117 PM EDT Mon Mar 20 2017

A cluster of thunderstorms west and northwest of LAF will continue
gradually pushing to the ESE this afternoon. Currently expect
convection into LAF around 18Z. There seems to have recently been
a bit of weakening associated with the portion of storms that will
affect LAF. Inserted a TEMPO to account for heavier thunderstorm
pockets that may move over the site. Could not get a clear signal
via nearby obs as to what kind of a wind shift/gust we may see
with these storms. Thus, did not currently account for any
significant change. Currently expect convection to move east of
LAF by 20Z. There remains a possibility that convection could
side-swipe IND around 20-22Z. Accounted for this with VCTS and
MVFR ceilings. Confidence not high that IND will be impacted.

Otherwise...VFR conditions to start for HUF and BMG. Bufkit
soundings imply that all TAF sites may see deteriorating
conditions late in the period...to MVFR and then IFR ceilings
this evening and overnight.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM...50
AVIATION...MRD
Hazardous weather outlook, Mar 20, 3:50 PM EDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
350 PM EDT Mon Mar 20 2017

INZ021-030-031-037>042-046>049-054>057-065-212000-
Carroll-Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware-
Randolph-Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-
Decatur-
Including the cities of Frankfort, Kokomo, Anderson, Muncie,
Indianapolis, and Shelbyville
350 PM EDT Mon Mar 20 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorms possible this afternoon. Isolated severe
storms possible as well.

Hazards: Large hail. Cloud to ground lightning.

Timing: Highest threat for severe will be before 600 PM. Storms are
possible through 800 PM.

Discussion: A frontal system will move through the area. Shower and
scattered thunderstorm activity is expected near the frontal zone.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Thunderstorm activity is possible Saturday and Saturday
night. Severe storms are not expected at this time.

Discussion: Another frontal system may affect the area towards the
end of the week, bringing with it additional chances for shower and
thunderstorm activity towards the end of the week and on into the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but spotters are encouraged to
report any hail observed.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ028-029-035-036-043>045-051>053-060>064-067>072-212000-
Warren-Tippecanoe-Fountain-Montgomery-Vermillion-Parke-Putnam-Vigo-
Clay-Owen-Sullivan-Greene-Monroe-Brown-Bartholomew-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Crawfordsville, Terre Haute,
Bloomington, Columbus, Vincennes, Bedford, and Seymour
350 PM EDT Mon Mar 20 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorms are possible.

Hazards: Cloud to ground lightning and small hail.

Timing: Through 800 PM EDT tonight.

Discussion: A frontal system will move through the area. Shower and
scattered thunderstorm activity is expected near the frontal zone.
Some of the stronger storms may contain small hail through early this
evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Thunderstorm activity is possible Saturday and Saturday
night. Severe storms are not expected at this time.

Discussion: Another frontal system may affect the area towards the
end of the week, bringing with it additional chances for shower and
thunderstorm activity towards the end of the week and on into next
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 20, 2:22 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EDT MON MAR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             8 NNE NEWTOWN           40.30N 87.07W
03/20/2017  U1.00 INCH       TIPPECANOE         IN   TRAINED SPOTTER

            INTERSECTION OF IN-25 AND 800S.

&&

AW
Local storm report, Mar 20, 2:42 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 PM EDT MON MAR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             2 N LINDEN              40.22N 86.90W
03/20/2017  E0.88 INCH       TIPPECANOE         IN   TRAINED SPOTTER

            .

&&

AW
Local storm report, Mar 20, 2:44 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 PM EDT MON MAR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             1 N LINDEN              40.20N 86.90W
03/20/2017  E1.00 INCH       MONTGOMERY         IN   TRAINED SPOTTER

            .

&&

AW
Local storm report, Mar 20, 3:26 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EDT MON MAR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             DARLINGTON              40.11N 86.77W
03/20/2017  E0.88 INCH       MONTGOMERY         IN   TRAINED SPOTTER

            HAIL LASTED 4-5 MINUTES.

&&

KEH
Local storm report, Mar 20, 3:32 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
332 PM EDT MON MAR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             5 NNE ADVANCE           40.05N 86.57W
03/20/2017  E0.88 INCH       BOONE              IN   CO-OP OBSERVER

            HAIL COVERING THE GROUND.

&&

AW
Local storm report, Mar 20, 3:41 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT MON MAR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             LEBANON                 40.05N 86.47W
03/20/2017  E0.50 INCH       BOONE              IN   TRAINED SPOTTER

            .

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 8:04 AM EDTSpecial Weather StatementINDVermillion, Vigo41 min
Mar 20, 10:40 AM EDTSpecial Weather StatementINDOwen35 min
Mar 20, 11:26 AM EDTSpecial Weather StatementINDBrown, Monroe34 min
Mar 20, 1:20 PM EDTSevere Thunderstorm WarningINDWarren40 min
Mar 20, 1:57 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren33 min
Mar 20, 2:26 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe34 min
Mar 20, 2:55 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe35 min
Mar 20, 3:28 PM EDTSevere Thunderstorm WarningINDBoone32 min
Mar 20, 4:40 PM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby35 min
Mar 20, 5:12 PM EDTSevere Thunderstorm WarningINDRush20 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.